# SDR SWAA2014062529385

- Difficulty date: June 23, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 60,721 hours, 49,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW AMM.
